# SDR CALA2016050200276

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N517048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT FLOOR ANGLE, STATION 379, LBL 65", EVIDENCE OF CORROSION.  R & R CREASE BEAM ANGLE, BETWEEN STATION 320 - 398 & LBL 65" IAW DWG 141N5170 & SRM 51-40-02.
